Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 18, Number 2

All articles in this issue are freely accessible.

On strong solutions of the differential equations modeling the steady flow of certain incompressible generalized Newtonian fluids
M. Bildhauer, M. Fuchs and X. Zhong.
St. Petersburg Math. J. 18 (2007), 183-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2244934
The Bellman functions for a certain two-weight inequality: A case study
V. Vasyunin and A. Volberg.
St. Petersburg Math. J. 18 (2007), 201-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2244935
Tame representations of the group $\operatorname{GL}(∞,\mathbb{F}_{q})$
A. V. Dudko.
St. Petersburg Math. J. 18 (2007), 223-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2244936
Classification of simple multigerms of curves in the contact space
P. A. Kolgushkin.
St. Petersburg Math. J. 18 (2007), 241-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2244937
Homogenization of elliptic systems with periodic coefficients: Weighted $L^{p}$ and $L^{∞}$ estimates for asymptotic remainders
S. A. Nazarov.
St. Petersburg Math. J. 18 (2007), 269-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2244938
Orientations and transfers in cohomology of algebraic varieties
A. L. Smirnov.
St. Petersburg Math. J. 18 (2007), 305-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2244939